# SDR A6WA201240587

- Difficulty date: June 7, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 22,305 hours, 21,335 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0466B
- Condition: Malfunctioned
- Location: Lt Nacelle
- Part time: 17,463 hours, 16,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT COWL ANTI-ICE CAUTION MESSAGE ENCOUNTERED.  COMPLIED WITH QRH AND MESSAGE CLEARED.  R & R LT COWL ANTI-ICE VALVE IAW SUP 10-094.  OPS CHECKED GOOD.
